It is currently Thu Aug 17, 2017 3:51 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Tue Aug 23, 2011 2:38 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Oct 20, 2009 6:58 pm
Posts: 9
Hey guys so I have been on subs for 3years, I quit once and it took me a whole month to regather myself.... I think that because I did nothing at all but play video games is the reason...

I have yet to meet ANYone in person that has had as severe withdrawls as me getting of subs...

So I quit, and stupid me did a opiate and got back on it for another year.

So its day # 4 and that evil feeling is still inside me but I can kinda feel that I will be ok, which I have never felt before.... and i HAVE tried to quit 5-10 times...

My dad was an addict so Im guessing I got my addictive personality from him?

Well what I did diffrent was exerice ( it seems like it is the ONLY thing that makes the pain go away or stay active I have been going salmon fishing (1min from my house ) 3-4 times day, I think this is what is helping me...

Boy what a scary drug, usually it felt like a life or death situation for me 2nd 3rd day and I would go get a sub or an optiate no matter what... But I stayed busy and I think I MIGHT JUST PULL THROUGH!

Post ur storys, I think what is helping me alot is moral support!


Top
 Profile  
 
PostPosted: Tue Aug 23, 2011 2:42 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Oct 20, 2009 6:58 pm
Posts: 9
Tylenol pm?

Im taking anti-diharee, and its helping me alot. Last time I quit I bought the most expensive asprin and it kinda helped.... I think It toook me a month to quit so maybe it didnt just made my body harder to fight the bad stuff?

Does any one know of anything I can buy at a common drug store that will help?

Maybe a ancient traddition? Im from Russia, and we eat onion and garlic right before we get sick and wont be sick the next day because it kills all the germs...

I know in China they have some incredible teas, that im sure woud help!? any advice?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 24, 2011 10:28 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi honda guy -

First off my question is what dose were you on when you tried quitting sub before? Did you do a long, slow taper down below 1 mg before jumping? That's the very best way to minimize both the acute and post-acute withdrawals. And remember, as addicts it's damn near impossible to taper off our DOC, but it is very doable to taper off suboxone. And almost everyone who's quit suboxone says if done right (even if jumping from a higher dose), that it's still not as bad as jumping off a full agonist.

You said you're in Russia - do you have access to a BP med called Clonidine? It's available by prescription here in the states. It's used quite frequently for opiate withdrawals.

Otherwise, if you're left with OTC remedies, try OTC sleep meds, maybe some supplements, exercise, and hot baths. Also, stay busy, active, and distracted. The more you focus on and obsess about your w/d symptoms, the worse they will get. It's like the whole self-fulfilling prophecy thing.

I'm sure others will come along and post soon with their quitting experiences. Good luck and hang in there.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 24, 2011 8:18 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I was thinking the same thing as Hatmaker, maybe you went off a high dose. Believe it or not, a dose of 2mg or above is considered high when going off of Sub.
Some folks here have said that Tylenol PM (containing diphenhydramine) actually makes WD worse. Prescription sleep aids, (Trazadone and Ambien are names here), are said to be better. The anti-diarrhea (loperamide) is good, as well as Epsom salts in the bath, and exercize as you said.
If you could give a little more information on how you went off, maybe we can help you more.
good luck,
Lilly


Top
 Profile  
 
PostPosted: Mon Sep 05, 2011 10:15 am 
Offline
Average Poster
Average Poster

Joined: Sun Sep 04, 2011 11:10 pm
Posts: 18
I hope this helps someone. Quick background...........played around with opiates for years mostly in my 30's. Then out of the blue i needed a hip replacement and that did it. I went into being a full blown addict and loved it! I had to wait 1 1/2 for my surgery so my doc would let me take vicodin and alot. That was going great and my crazy thinking was after my surgery I will just taper off all this and life will be just dandy. Wow was I wrong. The lower the dosage they would give me for pain the more anxiety kicked in and the more hopelessness/sadness I had. I have 3 children and even though I am married my husband works crazy hours. 2 of my children are little so they really needed my and my oldest was 12 and knew something was up and I hated it because I didn't want this to make an impression on her. So, I finally had to go to ER and they sent me directly to a detox place. They saved my life, my kids life and my marriage. I started on 16mgs of Suboxone and the doc widdled my down to .50 for the last month and then took me completely off. After the first day I was right back into full w/ds and thought all this work for this??? I stayed clean for this whole time and I am back in bed.
Day 2 the same, Day 3 the same but by evening I started feeling better. Today is day 4 and for the first time in 6 years I woke up with a clear head, no anxiety, and could handle morning! I can smell again......and I can actually feel a sense of happiness. But this is the reason I am posting because I know I still have a long way to go.............this last summer was the worst and I couldn't figure it out until now. My doctor always dropped in half dosages: 16 to 8 to 4 to 2 to 1 to .5 but I was allowed to take that dosage for 2 months each. So I must have been in w/ds all summer when I got down to 1mg???
So if I would have realized that I think I would have went for it alot sooner. I still have a mild headache a bit of sweat........but the hopelessness is GONE>>>>>the sadness is GONE>>>>>>>>>the lethargy is GONE>>>>>>>>>
I will keep posting on my progress if it looks like anyone is actually following this! JUST DO IT! Good luck!


Top
 Profile  
 
 Post subject: 2nd week
PostPosted: Mon Sep 05, 2011 10:37 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Aug 28, 2011 12:17 pm
Posts: 8
This will be my second week on my taper,I have not had any thing in 3 days ,may take a 4mg. dose later.Not that I feel I need it.
Just afraid of doing this to fast,I took 4mg. all week except 1 day I dosed heavy ...my usual dose..12 mg.
I will continue with my 4 mg. this week and listen to my body,if I need a heavier dose I will grab it...I still have over 80.. 8 mg. pills left.
I feel lucky to not have the WD;s that a lot of people have just after a couple days.I WD'ed from Methadone,that is truly the monster,I prayed to die.I feel for everyone ...maybe one day we can get this whole thing figured out.
Love you all
Charlie


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 05, 2011 1:38 pm 
Offline
Power Poster
Power Poster

Joined: Tue May 03, 2011 1:30 am
Posts: 49
usually the withdrawal for me doensnt really start until day 3 or 4


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group